Header

UZH-Logo

Maintenance Infos

Existence of flats in manifolds of nonpositive curvature


Anderson, M T; Schroeder, Viktor (1986). Existence of flats in manifolds of nonpositive curvature. Inventiones Mathematicae, 85(2):303-315.

Statistics

Citations

Dimensions.ai Metrics
13 citations in Web of Science®
10 citations in Scopus®
18 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:General Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 07:31
Last Modified:17 Aug 2018 16:37
Publisher:Springer
ISSN:0020-9910
OA Status:Closed
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01389092
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN356556735_0085&DMDID=dmdlog21

Download

Full text not available from this repository.
View at publisher

Get full-text in a library